# SDR EIA2008053

- Difficulty date: September 5, 2008
- Submitted: October 22, 2008
- Operation: Air carrier
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: L3 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L3 DOOR LOWER FWD. CORNER BS 1275 CRACKS IN SKIN FASTENER HOLES.  REMOVED DAMAGE, NDT AREA, FABBED AND INSTALLED REPAIR IAW ECRA 479-53-225-2.  (K)
